[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
September 1999

Localized Interferon Alfa-2b–Induced Alopecia

Author Affiliations

Not Available

Arch Dermatol. 1999;135(9):1126-1128. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-9-dlt0999

Abnormalities of hair growth such as eyelash hypertrichosis1 and telogen effluvium2 may result from use of interferon alfa (IFN-α). In addition, localized injection site reactions may include vasculitis and cutaneous necrosis.3 We report subcutaneous injection site alopecia in 3 patients receiving interferon alfa-2b for chronic hepatitis C as part of an institutional review board–approved treatment protocol. To our knowledge, this side effect of interferon alfa-2b is previously unreported.

First Page Preview View Large
First page PDF preview
First page PDF preview
×